I have a question about Lamictal?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mirandadawn
Regular Member


Date Joined Apr 2008
Total Posts : 90
   Posted 8/19/2010 9:43 PM (GMT -7)   
I was wondering what side effects people have experiencing on it. Cuz I take sleeping pill to sleep but last night I notices whenever took the Lamictal that had restness going on where got up at 6 am and wouldn't stop turning and been getting headachs. Do they ever go away? Or the side effects that is?? wbs Thanks Miranda

fruelien
New Member


Date Joined Aug 2010
Total Posts : 4
   Posted 8/24/2010 10:07 PM (GMT -7)   
miranda,
Depending on your dose schedule you might try taking it in the morning rather than at night to help you sleep...I had simular problems myself in the past.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, January 23, 2017 6:15 PM (GMT -7)
There are a total of 2,759,186 posts in 303,636 threads.
View Active Threads


Who's Online
This forum has 152622 registered members. Please welcome our newest member, Mazzcg.
412 Guest(s), 17 Registered Member(s) are currently online.  Details
Mazzcg, grdner, Astronut, BreRosie, Asmoline, nhwife, Meegee, ChristyLat, Mrseaglea, deborahscinder, Scaredy Cat, turpT1a, magoo2, NiceCupOfTea, nepol, Robertmp, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer